American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. L. Bryant. On embeddings with locally nice cross-sections . Trans. Amer. Math. Soc. 155 (1971) 327-332. MR 0276983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. D. Loveland. A surface in $E\sp{3}$ is tame if it has round tangent balls . Trans. Amer. Math. Soc. 152 (1970) 389-397. MR 0270381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jonathan L. Gross. The decomposition of $3$-manifolds with several boundary components. . Trans. Amer. Math. Soc. 147 (1970) 561-572. MR 0258047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Hempel. Free surfaces in $S\sp{3}$ . Trans. Amer. Math. Soc. 141 (1969) 263-270. MR 0243534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1